# SDR SWIA201439997

- Difficulty date: November 6, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 30,275 hours, 21,321 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-573
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK SECTION  FROM BS 485 TO 573 HAS CORROSION.   REMOVED DAMAGE TO A SMOOTH CONTOUR ON RT SIDE SEAT TRACK IAW REO.
